Erie County Medical Center Withdrawal and Stabilization Service Suboxone Clinic in Buffalo, NY
Erie County Medical Center Withdrawal and Stabilization ServiceECMC Withdrawal and Stabilization Service Buffalo, NY 14215
In Case of a Heroin or Opiate Overdose in Buffalo, NY
Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.
If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.
Signs of an opiate overdose
- Nausea and/or vomiting
- Low blood pressure or weak pulse
- Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
- Pupils that are constricted or non-reactive to light
- Blue colored fingernails or lips
- GI tract spasms
- Difficult to wake up or extreme sedation
- Slow, shallow breathing or no breathing at all